MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO 6257 XPEDITION HIGH CONFIG; TRANSPORT, PATIENT, POWERED

STRYKER MEDICAL-KALAMAZOO 6257 XPEDITION HIGH CONFIG; TRANSPORT, PATIENT, POWERED
Catalog Number 625705550002
Medical Device Problem Code Device Fell (4014)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/20/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the seat section of the chair dropped.No patient was affected and no adverse consequence or clinically relevant delay in treatment was reported.
 
Additional Manufacturer Narrative
Upon further investigation it was identified that the reported event of the seat section of the chair dropped was reported in error.This device did not have this reported event occur.
 
Event or Problem Description

Brand Name
6257 XPEDITION HIGH CONFIG
Common Device Name
TRANSPORT, PATIENT, POWERED
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer (Section G)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer Contact
brian thompson
3800 east centre avenue
portage, MI 49002
2693292100
MDR Report Key18486678
Report Number0001831750-2024-00008
Device Sequence Number12510461
Product Code ILK
UDI-Device Identifier07613327581607
UDI-Public07613327581607
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K222818
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number625705550002
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/20/2023
Supplement Date Received by Manufacturer12/20/2023
Initial Report FDA Received Date01/10/2024
Supplement Report FDA Received Date03/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/07/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown